# SDR DALA1247910694

- Difficulty date: September 2, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 47,984 hours, 18,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 22 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED EMERGENCY LIGHT OVER SEAT 22 ABC INOPERATIVE.  REPLACED LIGHT ASSY AND POWER SUPPLY UNIT M731 IAW AMM 33-51.  OPS CHECKED NORMAL.
